I'm bipolar and I started taking Lamictal and Seroquel around a year ago. I'm in my second year at art school after taking a year out due to depression.
I'm finding it very hard to be creative this year. I used to instantly think of a million ideas as soon as I was given a brief, now it takes me days to come up with one. I'm also finding it very difficult to draw which used to be one of my strengths. My first semester assessment is in few weeks and I'm kind-of ashamed of what I'm handing in.
I've heard bipolar meds can effect peoples's creativity, has anyone else experienced this? Is there anything I can do about it short of coming off the meds (which I definitely don't want to do)?
posted by Chenko
on Dec 16, 2011 -
I am wanting to ask my psychiatrist for an as-needed anti-anxiety medication. I'm being treated for bipolar II with Seroquel and am mostly very happy with it. I'd like to be as well-informed as possible when I see the doctor next. [more inside]
posted by MuChao
on Jan 29, 2011 -
I want to lose weight, but the drugs I take to manage my bipolar disease actually add weight. Do you have ideas on how I can lose weight? Details inside.
posted by anonymous
on Dec 16, 2009 -